Alert archive / Kentucky / Flash Flood Warnings in 2004

Flash Flood Warning 54, NWS Jackson, KY

May 30, 2004Pike County, Kentucky

NWS Jackson, KY issued this flash flood warning at May 30, 2004, 11:02 PM EDT for Pike County, Kentucky. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 30, 2004, 11:02 PM EDT (03:02 UTC)
Expired
May 31, 2004, 5:00 AM EDT
In force
6 hr
Issued by
NWS Jackson, KY
Area
Counties, with a storm outline in the text

County Pike County, KY

The radar

The Jackson,KY radar (KJKL), 76 km from the middle of the area, began a volume at 03:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 3.0 hours before the alert went out and 244 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2004-05-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 778 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2004-05-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 316 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
778 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
710 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
316 m²/s²
0-3 km storm-relative helicity
399 m²/s²
Significant tornado parameter
1.7
Supercell composite
9.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KJKL 310303
FFWJKL
KYC195-310900-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON KY
1102 PM EDT SUN MAY 30 2004

THE NATIONAL WEATHER SERVICE IN JACKSON KY
HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  PIKE COUNTY IN KENTUCKY.

* UNTIL 500 AM EDT.

* AT 1059 PM EDT...WEATHER SERVICE DOPPLER RADAR INDICATED VERY HEAVY
  RAIN FALLING ACROSS THE AREA...AT UP TO 3 INCHES PER HOUR.

* AT 1055 PM EDT...EMERGENCY MANAGEMENT REPORTED ONE FOOT OF FLOWING 
  WATER OVER JOHN C. C. MAYO AVENUE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODS AND FLASH FLOODS. MOVE TO HIGHER GROUND. LEAVE
AREAS SUBJECT TO FLOODING WHEN WATER STARTS TO RISE.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
FLOWING WATERS BY FOOT OR BY AUTOMOBILE. IF YOUR VEHICLE STALLS...
ABANDON IT IMMEDIATELY AND SEEK HIGHER GROUND.

REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY.

LAT...LON 3753 8261 3729 8272 3719 8255 3748 8207
          3762 8218 3773 8234 3767 8261

$$

PIEPER

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this flash flood warning went out at May 30, 10:35 PM EDT, 27 minutes earlier.

Area forecast discussion, May 30, 10:35 PM EDT, 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON KY
1035 PM EDT SUN MAY 30 2004

.DISCUSSION...

ISSUED A QUICK UPDATE TO THE ZONES FOR THE NEW TORNADO BOX. ALSO
BROKE OFF THE SOUTHWEST ZONES FOR A BIT OF A LULL BEFORE THE SVR
ACTIVITY RESUMES THERE LATE TONIGHT.

&&

.PREV DISCUSSION...

431 PM EDT SUN MAY 30 2004

ADDED TORNADO WATCH AND FLOOD WATCH

FRONT ON THE WAY TONIGHT...PLENTY OF ACTIVITY ASSOCIATED WITH WARM
WHICH WILL PROCEED COLD FRONT WORKING IN FROM THE WEST LATE
TONIGHT/EARLY MORNING. PLENTY OF SPIN IN THE ATMOSPHERE...LATEST VWP
SHOWS MORE THAN 90 DEGREES OF VEERING IN THE LOWEST 4KFT. MADE ONLY
SMALL CHANGED TO TEMPS...AND STAYED PRETTY CLOSE TO GUIDANCE.
ADJUSTED POPS FOR NEW TIMING OF FRONT...AND USED CAT POPS BOTH
TONIGHT...AND EARLY TOMORROW. SHOULD BEGIN TO CLEAR OUT FAIRLY
QUICKLY BEHIND FRONT...WITH SCATTERED SKIES BY THE CONCLUSION OF THE
AFTERNOON. NO VERY SHARP FOCUS CURRENTLY FOR ACTIVITY...AND THUS HAS
BEEN ERRATIC AT BEST...WITH ROTATION IN NUMEROUS STORMS. COLD FRONT
WILL PROVIDE MORE FOCUS AS IT COME THROUGH...AND WILL PROBABLY
RESULT IN MORE BOWS/LINES...WITH CONTINUED ISOLATED SEVERE AND
SUPERCELLS OUT AHEAD.

&&

628 AM EDT SUN MAY 30 2004

CURRENTLY HAVE WARM FRONT LIFTING ACROSS THE NORTHERN HALF OF THE
CWA. MCC FORMED ALONG THE FRONT AND HAS EXPANDED IN COVERAGE TOWARDS
EASTERN KENTUCKY DURING THE OVERNIGHT. WHILE IR SAT SHOWS CLOUD TOPS
HAVE BEEN WARMING OVER THE PAST FEW SCANS...WILL HAVE TO WATCH OUT
FOR TRAINING CELLS. SOME OF THE STRONGER ONES HAVE BEEN PUTTING DOWN
RAINFALL RATES UP TO AN INCH AND A HALF PER HOUR. IN CONJUNCTION
WITH WARM FRONT...A S/W IS LIFTING OUT OF THE TENN VALLEY THIS
MORNING. ANOTHER COMPLEX HAS DEVELOPED IN SOUTHERN TENN...BUT IS
SLIDING MORE EAST. ADDITIONAL SCATTERED SHOWERS AND STORMS ARE
FIRING IN WARM SECTOR AIRMASS IN RESPONSE TO S/W. EXPECT THE
ACTIVITY TO DIE DOWN IN THE AFTERNOON AS FORCING MECHANISMS RELAX.
MODELS HAVE TRENDED FRONTAL BOUNDARY SLOWER TONIGHT...AND HAVE KEPT
BEST POPS FOR MOST OF THE AREA UNTIL AFTER MIDNIGHT. SEVERE THREAT
STILL LOOKS POSSIBLE...HOWEVER WITH SLOWER TIMING...LINE OF STORMS
WILL HAVE TO PUSH A LONG WAY AND MAINTAIN. WITH LOTS OF CLOUD COVER
OUT THERE...INSTABILITY WILL BE A LIMITING FACTOR. FORECAST
SOUNDINGS ARE COMING IN MORE WET ADIABATIC. STILL HEALTHY WIND
PROFILE COULD MAKE UP FOR THIS. IT APPEARS THAT DAMAGING WIND WOULD
BE THE STRONGER THREAT...ESPECIALLY WITH WETBULBS OF 13K ADVERTISED
BY FORECAST SOUNDINGS...WHICH WOULD REQUIRE QUITE A TALL CORE FROM A
STORM. VEERING PROFILE AND PROGGED 0-3 KM HELICITIES IN THE 200-250
RANGE THROUGH MONDAY MORNING MAKE ISOLATED TORNADOES A CONTINUED
POSSIBILITY. WITH LESS OF A THREAT PREDICTED BY SPC...HAVE CONTINUED
WITH STRONG STORM WORDING IN THE ZONES AND SAVED THE SEVERE DETAILS
FOR THE HWO. FLASH FLOODING STILL LOOKS LIKE A CONCERN WITH SOME
TRAINING CELLS. GFS CONTINUES TO SHOW A BULLSEYE OF UPPER LEVEL
DIVERGENCE AND CORRESPONDINGLY PRODUCES HIGHLY ELEVATED AMOUNTS OF
QPF. LIKE THE TAKE ON THE ETA BETTER...AS SOME DIGGING INTO THE GFS
MID AND UPPER LEVEL PATTERN REVEALS SOME QUESTIONABLE OUTCOMES.
FRONT PUSHES THROUGH MONDAY...HOWEVER WITH AFOREMENTIONED SLOWER
TIMING...MADE SOME POP ADJUSTMENTS...HOLDING ONTO CATEGORICAL AT
LEAST FOR A FEW HOURS ON MONDAY MORNING. CHANGED VERY LITTLE OF THE
REMAINING FORECAST PACKAGE FROM 00Z TUESDAY ONWARD.

&&

.JKL WATCHES/WARNINGS/ADVISORIES....
TORNADO WATCH FOR ENTIRE CWA THROUGH 4 AM TONIGHT...FLOOD WATCH FOR
ENTIRE CWA THROUGH NOON MONDAY.

&&

GREIF
Hazardous weather outlook, May 30, 5:37 PM EDT, 5 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON KY
537 PM EDT SUN MAY 30 2004

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>119-311200-
BATH KY-BELL KY-BREATHITT KY-CLAY KY-ELLIOTT KY-ESTILL KY-FLEMING KY-
FLOYD KY-HARLAN KY-JACKSON KY-JOHNSON KY-KNOTT KY-KNOX KY-LAUREL KY-
LEE KY-LESLIE KY-LETCHER KY-MAGOFFIN KY-MARTIN KY-MCCREARY KY-
MENIFEE KY-MONTGOMERY KY-MORGAN KY-OWSLEY KY-PERRY KY-POWELL KY-
PULASKI KY-ROCKCASTLE KY-ROWAN KY-WAYNE KY-WHITLEY KY-WOLFE KY-
537 PM EDT SUN MAY 30 2004

...TORNADO WATCH THROUGH 8 PM TONIGHT...
...FLOOD WATCH THROUGH NOON ON MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

LIFT ALONG A COLD FRONT APPROACHING THE AREA FROM THE WEST... AND
CONTINUED DESTABILIZATION...COMBINED WITH THE PATTERN OF WINDS ALOFT
REMAIN FAVORABLE FOR THE FORMATION OF TORNADOES WITH ANY
THUNDERSTORMS THAT DO DEVELOP. IN ADDITION...THE THREAT FOR DAMAGING
WINDS...VERY HEAVY RAIN...AND LARGE HAIL EXISTS THROUGH THE NIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THUNDERSTORMS WILL LIKELY LINGER INTO THE MORNING HOURS MONDAY IN
CONJUNCTION WITH A COLD FRONT PASSAGE. SOME OF THESE STORMS COULD
BECOME SEVERE. THERE IS ALSO A CHANCE OF THUNDERSTORMS ON WEDNESDAY
AFTERNOON AND EARLY EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL IN SEVERE WEATHER ACTIVITY...
INCLUDING FUNNEL CLOUDS...TORNADOES...LARGE HAIL...DAMAGING WINDS
...AND HIGH WATER DUE TO FLASH FLOODING.

KYZ120-311200-
PIKE KY-
537 PM EDT SUN MAY 30 2004

...FLOOD WATCH THROUGH NOON ON MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

LIFT ALONG A COLD FRONT APPROACHING THE AREA FROM THE WEST...WILL
KEEP THE THREAT OF THUNDERSTORMS IN THE AREA THROUGH MUCH OF TONIGHT.
THE THREAT FOR DAMAGING WINDS AND LARGE HAIL EXISTS IN ANY
THUNDERSTORMS THAT DEVELOP TONIGHT...AS WELL AS ISOLATED TORNADOES
AND HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THUNDERSTORMS WILL LIKELY LINGER INTO THE MORNING HOURS IN
CONJUNCTION WITH A COLD FRONT PASSAGE. SOME OF THESE STORMS COULD
BECOME SEVERE. THERE IS ALSO A CHANCE OF THUNDERSTORMS ON WEDNESDAY
AFTERNOON AND EARLY EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL IN SEVERE WEATHER ACTIVITY...
INCLUDING FUNNEL CLOUDS...TORNADOES...LARGE HAIL...DAMAGING WINDS
...AND HIGH WATER DUE TO FLASH FLOODING.

PIEPER

In the hours before

Local storm report, May 30, 10:37 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1037 PM EDT SUN MAY 30 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0905 PM     TSTM WND DMG     3 NW PAINTSVILLE        37.85N 82.85W
05/30/2004                   JOHNSON            KY   LAW ENFORCEMENT

            TREES DOWN ON HWY 201. REPORTED BY DISPATCH.

&&

KO
Local storm report, May 30, 10:39 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1039 PM EDT SUN MAY 30 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0915 PM     TSTM WND DMG     3 E PAINTSVILLE         37.82N 82.75W
05/30/2004                   JOHNSON            KY   LAW ENFORCEMENT

            TREES DOWN ALONG ROUTE 40 EAST OF PAINSTVILLE. REPORTED
            BY DISPATCH.

&&

KO
Local storm report, May 30, 10:45 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1045 PM EDT SUN MAY 30 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0809 PM     FLASH FLOOD      CAMPTON                 37.74N 83.55W
05/30/2004                   WOLFE              KY   LAW ENFORCEMENT

            NUMEROUS ROADS IMPASSABLE COUNTYWIDE. THIS INCLUDES ROUTE
            191 WITH WATER ENTERING HOMES IN CAMPTON...ROUTE 1010 IN
            HAZEL GREEEN...WATER ACROSS STAMPER BRANCH. EARLIEST
            REPORT AT 809 PM CONTINUING THROUGH AT LEAST 1006 PM.
            REPORTED BY DISPATCH.

&&

KO
Local storm report, May 30, 10:49 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1049 PM EDT SUN MAY 30 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

1017 PM     TSTM WND DMG     PROCTOR                 37.57N 83.71W
05/30/2004                   LEE                KY   LAW ENFORCEMENT

            PORCH BLOWN OFF FROM A HOME IN THE PROCTOR AREA. REPORTED
            BY DISPATCH.

&&

KO
Local storm report, May 30, 10:52 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1052 PM EDT SUN MAY 30 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

1017 PM     FLASH FLOOD      CAMPTON                 37.74N 83.55W
05/30/2004                   WOLFE              KY   LAW ENFORCEMENT

            MANY COUNTY ROADS UNDERWATER IN THE EAST END OF THE
            COUNTY. REPORTED BY DISPATCH.

&&

KO
Local storm report, May 30, 10:57 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1057 PM EDT SUN MAY 30 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0745 PM     HAIL             SLADE                   37.79N 83.71W
05/30/2004  0.75 INCH        POWELL             KY   LAW ENFORCEMENT

            REPORTED BY DISPATCH.

&&

KO

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 8:00 PM EDTSevere Thunderstorm WarningJKLMorgan45 min
May 30, 8:09 PM EDTTornado WarningJKLPowell36 min
May 30, 8:16 PM EDTSevere Thunderstorm WarningJKLMagoffin44 min
May 30, 8:18 PM EDTSevere Thunderstorm WarningJKLLee42 min
May 30, 8:22 PM EDTFlash Flood WarningJKLMenifee, Morgan4 hr
May 30, 8:22 PM EDTTornado WarningJKLWolfe38 min
May 30, 8:25 PM EDTSevere Thunderstorm WarningJKLBreathitt50 min
May 30, 8:37 PM EDTTornado WarningJKLEstill38 min
May 30, 8:42 PM EDTSevere Thunderstorm WarningJKLFloyd48 min
May 30, 8:51 PM EDTSevere Thunderstorm WarningJKLJohnson39 min
May 30, 8:56 PM EDTFlash Flood WarningJKLBreathitt, Magoffin, Wolfe4 hr
May 30, 8:58 PM EDTSevere Thunderstorm WarningJKLLee47 min
May 30, 9:10 PM EDTSevere Thunderstorm WarningJKLBreathitt50 min
May 30, 9:12 PM EDTSevere Thunderstorm WarningJKLMagoffin48 min
May 30, 9:17 PM EDTSevere Thunderstorm WarningJKLEstill43 min
May 30, 9:20 PM EDTSevere Thunderstorm WarningJKLPowell, Wolfe40 min
May 30, 9:22 PM EDTFlash Flood WarningJKLJohnson83 min
May 30, 9:22 PM EDTFlash Flood WarningJKLJohnson6 hr
May 30, 9:24 PM EDTSevere Thunderstorm WarningJKLFloyd, Johnson51 min
May 30, 9:36 PM EDTTornado WarningJKLBreathitt24 min
May 30, 9:49 PM EDTFlash Flood WarningJKLFloyd6 hr
May 30, 9:57 PM EDTTornado WarningJKLBreathitt, Knott48 min
May 30, 9:58 PM EDTSevere Thunderstorm WarningJKLPowell47 min
May 30, 10:15 PM EDTSevere Thunderstorm WarningJKLEstill30 min
May 30, 10:16 PM EDTSevere Thunderstorm WarningJKLFloyd44 min
May 30, 10:24 PM EDTTornado WarningJKLFloyd36 min
May 30, 10:27 PM EDTFlash Flood WarningJKLBath6 hr
May 30, 10:30 PM EDTSevere Thunderstorm WarningJKLMenifee45 min
May 30, 10:32 PM EDTFlash Flood WarningJKLEstill, Montgomery, Powell6 hr
May 30, 10:53 PM EDTTornado WarningJKLPike52 min
May 30, 11:01 PM EDTSevere Thunderstorm WarningJKLBreathitt44 min
May 30, 11:19 PM EDTTornado WarningJKLMagoffin41 min
May 30, 11:22 PM EDTFlash Flood WarningJKLMartin6 hr
May 30, 11:41 PM EDTSevere Thunderstorm WarningJKLFloyd49 min
May 30, 11:44 PM EDTSevere Thunderstorm WarningJKLBreathitt46 min
May 31, 12:08 AM EDTFlash Flood WarningJKLBreathitt, Magoffin, Menifee, Morgan, Wolfe6 hr
May 31, 12:11 AM EDTTornado WarningJKLPike49 min
May 31, 12:39 AM EDTSevere Thunderstorm WarningJKLWayne66 min
May 31, 12:45 AM EDTSevere Thunderstorm WarningJKLPulaski60 min
May 31, 12:49 AM EDTSevere Thunderstorm WarningJKLFloyd41 min
May 31, 12:54 AM EDTSevere Thunderstorm WarningJKLBath, Estill, Fleming, Jackson, Montgomery, Powell and 1 more66 min
May 31, 12:57 AM EDTSevere Thunderstorm WarningJKLBath, Estill, Fleming, Jackson, Montgomery, Powell and 1 more63 min
May 31, 1:03 AM EDTTornado WarningJKLPike42 min
May 31, 1:06 AM EDTSevere Thunderstorm WarningJKLLaurel, McCreary54 min
May 31, 1:23 AM EDTSevere Thunderstorm WarningJKLRowan67 min
May 31, 1:27 AM EDTTornado WarningJKLBath33 min
May 31, 1:33 AM EDTSevere Thunderstorm WarningJKLElliott42 min
May 31, 1:39 AM EDTSevere Thunderstorm WarningJKLClay, Knox, Lee, Menifee, Owsley, Whitley and 1 more66 min
May 31, 1:53 AM EDTSevere Thunderstorm WarningJKLBreathitt, Morgan, Perry52 min
May 31, 1:55 AM EDTTornado WarningJKLElliott, Rowan65 min
May 31, 2:07 AM EDTSevere Thunderstorm WarningJKLBell, Leslie, Magoffin53 min
May 31, 2:10 AM EDTTornado WarningJKLMorgan, Wolfe35 min
May 31, 2:13 AM EDTTornado WarningJKLBreathitt62 min
May 31, 2:20 AM EDTTornado WarningJKLBell, Knox40 min
May 31, 2:26 AM EDTSevere Thunderstorm WarningJKLFloyd, Harlan, Johnson, Knott64 min
May 31, 2:27 AM EDTSevere Thunderstorm WarningJKLFloyd, Harlan, Johnson, Knott63 min
May 31, 2:35 AM EDTFlash Flood WarningJKLClay3 hr
May 31, 2:49 AM EDTSevere Thunderstorm WarningJKLLetcher, Pike56 min
May 31, 2:54 AM EDTSevere Thunderstorm WarningJKLMartin66 min
May 31, 2:55 AM EDTSevere Thunderstorm WarningJKLLetcher, Pike50 min
May 31, 2:55 AM EDTSevere Thunderstorm WarningJKLMartin65 min
May 31, 2:56 AM EDTSevere Thunderstorm WarningJKLLetcher, Pike49 min
May 31, 3:00 AM EDTFlash Flood WarningJKLFloyd, Johnson4 hr
May 31, 3:01 AM EDTTornado WarningJKLJohnson29 min
May 31, 3:02 AM EDTTornado WarningJKLJohnson28 min
May 31, 3:05 AM EDTTornado WarningJKLFloyd, Pike55 min
May 31, 3:14 AM EDTFlash Flood WarningJKLHarlan, Letcher6 hr
May 31, 4:55 AM EDTFlash Flood WarningJKLBreathitt, Clay, Floyd, Harlan, Johnson, Letcher and 6 more6 hr

Nearby

Flash Flood Warnings in Kentucky, 2004Every flash flood warning in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.